# SDR AALA202201055261

- Difficulty date: December 30, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 44,434 hours, 16,121 cycles
- Engine: Iae V2533A5
- Engine time: 31,726 hours, 12,039 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V16041
- Condition: Seized
- Location: Nr1
- Part time: 31,726 hours, 12,039 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN ODOR (DIRTY SOCK'S) DISSIPATES ON CLIMB OUT.  WHILE ACCOMPLISHING THE INITIAL TROUBLESHOOTING FOR THE CABIN ODOR #1 ENGINE N2 WOULD NOT ROTATE, MAINTENANCE WAS UNABLE TO TURN THE ENGINE BY HAND, FOUND THERE WAS NO OIL IN THE IDG. AFTER REMOVING IDG, ENGINE STILL WOULD NOT ROTATE BY HAND. MAINTENANCE INSPECTED THE CHIP DETECTORS & BORESCOPED ENGINE WITH NO FINDINGS NOTED. DETERMINED THE GEARBOX REQUIRED REPLACEMENT & ENGINE CHANGED PER TASK CARD 26L40071004. MAINTENANCE ACCOMPLISHED CABIN ODOR TROUBLESHOOTING TASK CARD 26L00021001 & NO ODORS WERE NOTED.
